Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Can I just stop taking Lexatin or should I reduce the dose to avoid addiction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5135 Questions
Hi there- I have been taking Lexatin 1.5mg twice a day for 10 days following severe anxiety following the death of my mother. I would like to stop taking it to avoid addiction. Can I just stop it or should I reduce the dose? If you can give me an alternative natural treatment to help this process I would be appreciative Thank you so much for your reply So just to clarify. Shall I take one dose of 1.5m a day for the next 10 days and then stop completely? Thank you, Carrie ps and yes it is soooo hard to get over this kind of loss and I am aware I need to face it and not supress the feelings
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Reduce the dose slowly!!! Detailed Answer: Hi and thank you so much for this query. I am so sorry ti hear about this anxiety following the death of your mother. I feel your pain and understand how devastated this must have been, Unfortunately, these are some of the painful realities that we can only mourn over and not reverse the course. It would be best to reduce the dose of this drug before getting off it. However, it would be less likely to have withdrawal effects because of the short duration of treatment and the small dose. Reduce by half and get over it in 10days. I do not know any other herbal drug that can help with this. The best way to get over this anxiety is to come to terms with this precious loss. It is a hard pill to swallow but letting it cause anther disease condition in you makes it an even harder task. Try to accept and live with it. Medications simply suppress the burning reaction and thoughts related to this but the ultimate treatment is us taking care of ourselves and moderating our reactions even when we think of this. I will suggest that you take 1.5mg daily for 3days, then 1.5mg every two days for the next 8days. That can make a good plan. I am so sorry for this loss. I pray the wounds heal sooner than later. I hope this helps and addresses your query fully. I wish you well. Feel free to ask fr more information if need be and clarifications. Thanks for using our services. Dr.. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor